# SDR GTIA010835

- Difficulty date: August 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2210 · Autopilot System
- Part: Pin
- Condition: Grounded
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 520 - CAN NOT SELECT MACH FOR CLIMB/DESCENT.  FOUND BURNITY PIN AT STATION 110 GROUNDED TO ACTIVATE MACH HOLD ON COMP IAW MM 22-10-00.  NO DEFECTS NOTED.  (M)
